# SDR IPXA2017030714829

- Difficulty date: February 21, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA022054
- Condition: Cracked
- Location: Bs 1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 16R CRACKED AT BS 1360.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT LONGERON IAW DWG AEA0220 AND SRM 51-33-01.
